MathSciNet Relay Station
MathSciNet bibliographic data
MR2979830 39A30 (39A22)
Huang, Ying Sue; Knopf, Peter M. Global convergence properties of first-order homogeneous systems of rational difference equations. J. Difference Equ. Appl. 18 (2012), no. 10, 1683–1707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement